韩伟伟

2015-06-01

暂无照片

基本信息

  • 姓名:韩伟伟

  • 职称:讲师

  • 联系方式:见黄页

  • 电子邮件:xyzhww@dhu.edu.cn

  • 研究方向:偏微分方程

学习和工作经历

  • 2008.7-至今  东华大学理学院 教师

  • 2011.3-2012.3 牛津大学 数学研究所 博士后

  • 2003.9-2008.6 复旦大学 数学科学学院 硕博连读

  • 1999.7-2003.6 山东师范大学 数学科学学院本科

研究成果和其他

  1. Han Weiwei, Global existence of classical solutions to the Cauchy problem on a semi-bounded initial axis for inhomogeneous quasilinear hyperbolic systems, J. Partial Differential Equations, 20(2007), 273-288.

  2. Han Weiwei, Breakdown of classical solutions to the Cauchy problem on a semi-bounded initial axis for quasilinear hyperbolic systems, Nonlinear Anal., 69(2008), 1830-1850.

  3. Han Weiwei, Asymptotic behavior of global classical solutions to the Cauchy problem on a semi-bounded initial for quasilinear hyperbolic systems, J. Math. Res. Exposition., 30(2010), 41-53.